# SDR F3LA200200319

- Difficulty date: October 4, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N319FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26301
- Aircraft time: 29,025 hours, 12,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C333672
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION AROUND NUT PLATE HOLE ON INTERCOSTAL AT BS 947.5 TO BS 967, RBL 50.  REMOVED AND INSTALLED REPLACEMENT INTERCOSTAL PER SRM 51-40-02.
